# SDR HNAA2021062100267

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 48,098 hours, 45,457 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Cracked
- Location: Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WING A/I FAIL MESSAGE APPEARED. FOLLOWED QRH AND MESSAGE REMAINED.  HA300 FACTED OUT AS -  T/S IN REF TO FIM 30-11-00-810-801-A. INSPECTED ENG BLEED DUCTS ON #2 ENGINE. FOUND CRACK ON Y-PIPE BETWEEN ENGINE A/I VALVE AND HIGH STAGE VALVE. R&R'D ENG BLEED Y-PIPE IAW AMM 30-21-05-04. OPS CK GOOD. NO MESSAGES ON EICAS OR CMC.
